# SDR 98ZZZX3257

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N308HG
- Make and model: Gulstm G1159A
- Aircraft serial: 308
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGLET, 0012L, LEFT WING ATTACH HARDWARE.  WINGLET WAS BEING REPLACED BECAUSE OF DAMAGE AND THE ATTACH HARDWARE WAS SEVERELY CORRODED.  SUSPECT WATER INTRUSION INTO SEALED AREA.  INSTALLED NEW WINGLET AND SEALED IAW MFG PROCEDURES.  PARTS REPLACED:  BOLT P/N NAS 1165-51L, -65L.  SLEEVES P/N 1159WM30707-11, AND -15.
